# SDR AALA961505

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN PRESSURE BULKHEAD STATION 110 AFT OF LEFT TRUNNION.  INSTALLED FIGURE DOUBLER PER SRM 53-04 FIG 38 SHEET 21.  (M)
